Repozytorium UŁ - Spatial and age-dependent population dynamics model with an additional structure: can there be a unique solution?

Repozytorium Centrum Otwartej Nauki

 

Spatial and age-dependent population dynamics model with an additional structure: can there be a unique solution?

Pokaż uproszczony rekord


dc.contributor.author Tchuenche, Jean M.
dc.date.accessioned 2016-05-20T10:14:39Z
dc.date.available 2016-05-20T10:14:39Z
dc.date.issued 2013
dc.identifier.issn 0208-6204
dc.identifier.uri http://hdl.handle.net/11089/18159
dc.description.abstract A simple age-dependent population dynamics model with an additional structure or physiological variable is presented in its variational formulation. Although the model is well-posed, the closed form solution with space variable is difficult to obtain explicitly, we prove the uniqueness of its solutions using the fundamental Green’s formula. The space variable is taken into account in the extended model with the assumption that the coefficient of diffusivity is unity. pl_PL
dc.language.iso en pl_PL
dc.publisher Łódź University Press pl_PL
dc.relation.ispartofseries Acta Universitatis Lodziensis. Folia Mathematica;1
dc.rights Uznanie autorstwa-Bez utworów zależnych 3.0 Polska *
dc.rights Uznanie autorstwa-Bez utworów zależnych 3.0 Polska *
dc.rights.uri http://creativecommons.org/licenses/by-nd/3.0/pl/ *
dc.subject Variational inequalities pl_PL
dc.subject population dynamics pl_PL
dc.subject age structure pl_PL
dc.subject physiological variable pl_PL
dc.subject Ostrogradski or Green’s formula pl_PL
dc.title Spatial and age-dependent population dynamics model with an additional structure: can there be a unique solution? pl_PL
dc.type Article pl_PL
dc.rights.holder © 2013 for University of Łódź Press pl_PL
dc.page.number 33-45 pl_PL
dc.contributor.authorAffiliation Department of Mathematics, University of Dar es Salaam P.O.Box 35062, Dar es Salaam, Tanzania pl_PL
dc.references R.A. Adams, Sobolev spaces, Academic Press. 1975. pl_PL
dc.references D. Daners (1996), Domain Perturbation for Linear and Nonlinear Parabolic Equa- tions, J. Diff. Eqns. 129, pp. 358–402. pl_PL
dc.references A. Friedman, Variational Principles and Free-Boundary Problems, Academic press, 1988. pl_PL
dc.references M. G. Garroni, M. Langlais (1982), Age-Dependent Population Diffusion with Exter- nal Constraint, J. Math. Biol 14, pp. 77–94. pl_PL
dc.references G. Hernandez (1986), Existence of Solutions in a Population Dynamics Problem, Quat. Appl. Math. XLIII(4), pp. 509–521. pl_PL
dc.references D. Kinderleherer, G. Stampacchia, An Introduction to Variational Inequalities and their Applications, Academic Press, 1980. pl_PL
dc.references M. Langlais (1980), A Degenerating Elliptic Problem with Unilateral Constraints, Nonlinear Analysis, Theory, Methods and Applications 4(2), pp. 329-342. pl_PL
dc.references D. B. Meade, F. A. Milner (1992), SIR Epidemic Models with Directed Diffusion: in Mathematical Aspects of Human Diseases, DaPrato G. (Ed.), Applied mathematics Monographs 3, Giardini Editori, Pisa. pl_PL
dc.references K. W. Morton, D. F. Mayers, Numerical Solution of Partial Differential Equations: An Introduction, Cambridge University Press, 1996. pl_PL
dc.references H. R. Pitt, Integration, Measure and Probability. University Monographs, Oliver and Boyd, 1963. pl_PL
dc.references K. Rektorys, Variational Methods in Mathematics, Science and Engineering. D. Rei- del Publishing company, 1980. pl_PL
dc.references J. W. Sinko, W. Streifer (1967), A New Model of Age-size Structure of a Population, Ecol. 48, pp. 810–918. pl_PL
dc.references C. O. A. Sowunmi (1993), A Model of Heterosexual Population Dynamics with Age- Structure and gestation period, Journal of Mathematical Analalysis and Applications 72(2), pp. 390–411. pl_PL
dc.references J. M. Tchuenche (2005 a ), Variational Formulation of a Population Dynamics Prob- lem, Int. J. Appl. Math. Stat. 3, no D05, pp. 57–63. pl_PL
dc.references J. M. Tchuenche (2005 b ), Evolution Equation in a Population with an Additional Structure: A Simple Derivation, West Afr. J. Bioph. Biomath 2, pp. 1–7. pl_PL
dc.references J. M. Tchuenche (2007 a ), Theoretical Population Dynamics Model of a Genetically Transmitted Disease: Sickle-Cell Anaemia, Bull. Math. Biol. 69(2), pp. 699–730. pl_PL
dc.references J. M. Tchuenche (2007 b ), Variational formulation of an age-physiology dependent population dynamics, J. Math. Anal. Appl. 334, pp. 382–392. pl_PL
dc.contributor.authorEmail jmt_biomaths@yahoo.co.uk pl_PL
dc.relation.volume 18 pl_PL

Pliki tej pozycji

Plik Rozmiar Format Przeglądanie
04_Tchuenche.pdf 487.0KB PDF Oglądaj/Otwórz

Z tą pozycją powiązane są następujące pliki licencyjne:

Pozycja umieszczona jest w następujących kolekcjach

Pokaż uproszczony rekord

Uznanie autorstwa-Bez utworów zależnych 3.0 Polska Poza zaznaczonymi wyjątkami, licencja tej pozycji opisana jest jako
Uznanie autorstwa-Bez utworów zależnych 3.0 Polska

Szukaj w Repozytorium


Szukanie zaawansowane

Przeglądaj

Moje konto

Statystyki

Sprawdź